RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Нелинейная динам.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Нелинейная динам., 2018, том 14, номер 3, страницы 301–324 (Mi nd614)  

Features of Bifurcations of Periodic Solutions of the Ikeda Equation

E. P. Kubyshkin, A. R. Moriakova

P. G. Demidov Yaroslavl State University, ul. Sovetskaya 14, Yaroslavl, 150003, Russia

Аннотация: We study equilibrium states and bifurcations of periodic solutions from the equilibrium state of the Ikeda delay-differential equation well known in nonlinear optics. This equation was proposed as a mathematical model of a passive optical resonator in a nonlinear environment. The equation, written in a characteristic time scale, contains a small parameter at the derivative, which makes it singular. It is shown that the behavior of solutions of the equation with initial conditions from the fixed neighborhood of the equilibrium state in the phase space of the equation is described by a countable system of nonlinear ordinary differential equations. This system of equations has a minimal structure and is called the normal form of the equation in the neighborhood of the equilibrium state. The system of equations allows us to pick out one “fast” and a countable number of “slow” variables and apply the averaging method to the system obtained. It is shown that the equilibrium states of a system of averaged equations with “slow” variables correspond to periodic solutions of the same type of stability. The possibility of simultaneous bifurcation of a large number of stable periodic solutions(multistability bifurcation) is shown. With further increase in the bifurcation parameter each of the periodic solutions becomes a chaotic attractor through a series of period-doubling bifurcations. Thus, the behavior of the solutions of the Ikeda equation is characterized by chaotic multistability.

Ключевые слова: Ikeda equation, periodic solutions, bifurcation of multistability, chaotic multistability

DOI: https://doi.org/10.20537/nd180302

Полный текст: PDF файл (694 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 37G15, 37G35
Поступила в редакцию: 19.07.2018
Язык публикации: английский

Образец цитирования: E. P. Kubyshkin, A. R. Moriakova, “Features of Bifurcations of Periodic Solutions of the Ikeda Equation”, Нелинейная динам., 14:3 (2018), 301–324

Цитирование в формате AMSBIB
\RBibitem{KubMor18}
\by E. P. Kubyshkin, A. R. Moriakova
\paper Features of Bifurcations of Periodic Solutions of the Ikeda Equation
\jour Нелинейная динам.
\yr 2018
\vol 14
\issue 3
\pages 301--324
\mathnet{http://mi.mathnet.ru/nd614}
\crossref{https://doi.org/10.20537/nd180302}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd614
  • http://mi.mathnet.ru/rus/nd/v14/i3/p301

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Просмотров:
    Эта страница:5
    Полный текст:1
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019